# SDR ASAA2018070225240

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 17,357 hours, 5,764 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FLT CONT" MASTER CAUTION LIGHT ILLUMINATED JUST AFTER ROTATION ON TAKEOFF FOR APPROXIMATELY 2 SECONDS & THEN WENT OUT. NO SECONDARY OR ABNORMAL INDICATIONS OBSERVED. GROUNDED - YES. CURRENT STATUS BITE OF DFCS SHOWS NO CURRENT FAULTS. LAST LEG FAULT SHOWS CHAN-B TO/GA, LNAV ENG, TOGA WITHOUT FLARE ARM. MAINTENANCE MESSAGE 22-11835. SUSPECT LRU (S) CREW OPERATION, TOGA SWITCH. TEST OF TOGA SWITCH OPS NORMAL REF FIM 22-13 TASK 811. GROUND VERIFICATION TEST NORMAL REF AMM 22-11-39.
